MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BOOST BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SMPB290
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted visual inspection and leak testing of the returned device.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the smo ro mod pro boost gel 290cc breast implant.It should be noted that as part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Since no malfunction was observed during the investigation mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: unknown.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
Two mentor memorygel boost breast implants were received by the mentor failure analysis lab under an unrelated complaint.The devices could not be associated with any existing complaints after multiple attempts for clarification.In the absence of clarifying information, it cannot be determined why this device was returned to mentor.However, the return of a prosthesis is characteristic of a removal and replacement surgery.As a result, this will be conservatively reported to fda.This report is for the second of two devices.

Brand Name
MENTOR MEMORYGEL BOOST BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key17012650
Report Number1645337-2023-06265
Device Sequence Number6928572
Product Code FTR
UDI-Device Identifier00081317026853
UDI-Public00081317026853
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSMPB290
Device Catalogue NumberSMPB290
Device Lot Number9769571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale